Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Weight loss, leg cramps. Diabetic. Any ideas?

I am experiencing weight loss without trying.I am a diabetic and have been having leg cramps at night for months. I notice I am losing muscle mass. I have recently changed jobs and deal with intense stress. I have disabled son and husband and am sole support of my family. I feel rather well except for weakness. I am 63 . I have a decent appetite and eat rather healty diet.
I've lost 26 lbs in 6 months.????
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,
There can be various causes for your leg cramps and these causes could be either directly due to uncontrolled diabetes and its complications or independently of diabetes.
Uncontrolled diabetes can cause diabetic neuropathy,arteriopathy of Lower kegs,deficiency of sodium,potassium and magnesium due to loss of electrolytes etc.
Other reasons could be deficiency of VIT D,VIT B 12 and calcium.
What you need to do is to consult a diabetologist,get yourself tested for above mentioned causes and get treated comprehensively,including meticulous control of blod sugar levels.
Thanks
Answered: Thu, 10 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor